On a non-linear effect in radio-wave propagation in the ionosphere
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1041-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a19,
author = {I. M. Vilensky},
title = {On a non-linear effect in radio-wave propagation in the ionosphere},
journal = {Doklady Akademii Nauk},
pages = {1041--1043},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a19/}
}
I. M. Vilensky. On a non-linear effect in radio-wave propagation in the ionosphere. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1041-1043. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a19/